# SDR CA031015016

- Difficulty date: September 24, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,706 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Shaft
- Part number: 61151
- Condition: Loose
- Location: Crankcase
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKSHAFT IDLER GEAR SHAFT P/N 61151 FOUND LOOSE AT ENGINE DISASSEMBLY.  2 BOLTS STD-705 UNLOOKED, BACK OFF 2C3 THREADS. LOCKPLATE 73817 NOT BENT FAR ENOUGH ONBOLT HEAD.  THIS ENGINE WAS REBUILT.
